1. 2008
  2. An extended Hénon-Heiles system

    Hone, A., Novikov, V. & Verhoeven, C., 25 Feb 2008, In : Physics Letters A. 372, p. 1440-1444 5 p.

    Research output: Contribution to journalArticle

  3. 2006
  4. An integrable hierarchy with a perturbed Hénon-Heiles system

    Hone, A., Novikov, V. & Verhoeven, C., Dec 2006, In : Inverse Problems. 22, p. 2001-2020 20 p.

    Research output: Contribution to journalArticle

  5. On reductions of some KdV-type systems and their link to the quartic Henon-Heiles Hamiltonian

    Verhoeven, C. & Musette, M., 2006, In : Bilinear Integrable Systems: From Classical to Quatum, Continuous to Discrete Book Series: NATO SCIENCE SERIES, SERIES II: MATHEMATICS, PHYSICS AND CHEMISTRY Volume: 201 Pages: 363-374 Published: 2006.

    Research output: Contribution to journalArticle

  6. Painlevé property of the Hénon-Heiles Hamiltonians

    Conte, R., Musette, M. & Verhoeven, C., 2006, Seminars and Congresses. Delabaere, É. & Loday-richaud, M. (eds.). Société Mathématique de France, p. 65-82 13 p. (Théories asymptotiques et équations de Painlevé).

    Research output: Chapter in Book/Report/Conference proceedingConference paper

  7. 2005
  8. Hamiltonians with two degrees of freedom admitting a singlevalued general solution

    Conte, R., Musette, M. & Verhoeven, C., Jun 2005, In : Analysis in Theory and Applications. 21, p. 188-200 13 p.

    Research output: Contribution to journalConference paper

  9. Completeness of the cubic and quartic Henon-Heiles Hamiltonians

    Musette, M. & Verhoeven, C., 2005, In : Theoretical and Mathematical Physics (TMP). 144, p. 888-898 11 p.

    Research output: Contribution to journalArticle

  10. Explicit integration of the Henon-Heiles Hamiltonians

    Musette, M. & Verhoeven, C., 2005, In : Journal of Nonlinear Mathematical Physics. 12, p. 212-227 16 p.

    Research output: Contribution to journalArticle

  11. 2004
  12. Resonant triads for two bidirectional equations in 1+1 dimensions

    Verhoeven, C., 2004, In : Journal of Physics A: Mathematical and General. 37, 44, p. 10625-10638 14 p.

    Research output: Contribution to journalArticle

  13. 2003
  14. General solution for Hamiltonians with extended cubic and quartic potentials THEORETICAL AND MATHEMATICAL PHYSICS Volume: 134 Issue: 1 Pages: 128-138 Published: JAN 2003

    Verhoeven, C. & Musette, M., 2003, In : THEORETICAL AND MATHEMATICAL PHYSICS Volume: 134 Issue: 1 Pages: 128-138 Published: JAN 2003.

    Research output: Contribution to journalArticle

  15. Soliton solutions of two bidirectional sixth-order partial differential equations belonging to the KP hierarchy

    Verhoeven, C. & Musette, M., 2003, In : Journal of Physics A: Mathematical and General. 36, 8, p. L133-L143

    Research output: Contribution to journalArticle

Previous 1 2 Next

ID: 85191